# SDR CALA2025012301975

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 104,339 hours, 18,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - R2 DOOR FWD EMERGENCY EXIT IDENTIFIER SIGN AND ASSOCIATED AISLE PATH EMERGENCY LIGHTS INOP PERFORMED EMERGENCY BATTERY PACK CHARGING PROCEDURE FOR 90 MINUTES REF AMM SUBTASK 33-51-00-860-004. BATTERY WILL ONLY REMAIN OPERATIONAL FOR A FEW MINUTES AFTER A CHARGE. NEED REPLACEMENT BATTERY P/N AD-D717-01-100 BATTERY LOCATED AT POWER SUPPLY M33097 ABOVE R2 DOOR REPLACED BATTERY PER AMM 33-51-06-960-802 CK OK
